MAUDE Adverse Event Report: ENCORE MEDICAL L.P. DJO SURGICAL; EMPOWR 3D KNEETM FEMUR, NP, 6L

ENCORE MEDICAL L.P. DJO SURGICAL; EMPOWR 3D KNEETM FEMUR, NP, 6L
Catalog Number 241-01-106
Medical Device Problem Codes Unstable (1667); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 09/18/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Once the investigation is completed, any additional information will be reported in a supplemental report.
 
Event or Problem Description
It was reported that, due to instability, the patient required revision surgery.
 
Additional Manufacturer Narrative
See see d2a, d4, d10., g4, h4, h6, h10 and h11.Complaint has been evaluated and is similar to report number 1644408-2021-00214; 341-01-106, s814 - stability, poor joint, revision surgery if additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.

Brand Name
DJO SURGICAL
Common Device Name
EMPOWR 3D KNEETM FEMUR, NP, 6L
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd
austin, TX 78758
5128346313
MDR Report Key23301177
Report Number1644408-2025-01505
Device Sequence Number14674976
Product Code JWH
UDI-Device Identifier00888912166638
UDI-Public00888912166638
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K143242
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number241-01-106
Device Lot Number939R1671T
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2025
Supplement Date Received by Manufacturer11/04/2025
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date12/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
130-03-732 LOT: 155N2469; 241-01-106 LOT CODE 939R1671T; 341-16-707 LOT CODE 151T1076; 341-16-707 LOT: 151T1076; 352-01-107 LOT: 299V1099
Outcome Attributed to Adverse Event Required Intervention;
Patient Age37 YR
Patient SexMale